Alert archive / New Mexico / High Wind Watches in 2006
High Wind Watch 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind watch at Apr 4, 2006, 3:13 PM MDT. It took effect at Apr 5, 2006, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 4, 2006, 3:13 PM MDT (21:13 UTC)
- In effect from
- Apr 5, 2006, 12:00 PM MDT
- Expired
- Apr 5, 2006, 3:46 AM MDT
- In force
- Issued by
- NWS Albuquerque, NM
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Apr 4, 2:47 PM MDT, 26 minutes earlier.
Area forecast discussion, Apr 4, 2:47 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MDT TUE APR 4 2006 .DISCUSSION...UPR LVL LOW LOCATED JUST WEST OF THE SRN CA COAST IS NOW BRINGING A GOOD FETCH OF PAC MOISTURE INTO THE STATE...RESULT IN SOME ISOLATED SHOWERS AND PLENTY OF MID AND HIGH CLOUDS. PRECIP WILL BE ON THE INCREASE THROUGH THE NIGHT...BUT MOST WILL BE LIQUID AS TEMPS WILL REMAIN TOO WARM OVERNIGHT FOR MUCH SNOW EXCEPT FOR ON THE TALLEST PEAKS. WINDS WILL BEGIN TO INCREASE OVERNIGHT AS UPR LVL TROF APPROACHES AND SFC PRESSURE GRADIENTS TIGHTEN. HAVE WARMED TEMPS ACROSS THE WEST DUE TO INCREASING CLOUDS AND INCREASING WINDS. WEDNESDAY WILL BE A VERY WINDY DAY ACROSS THE STATE...AND AS A RESULT HAVE ISSUED A HIGH WIND WATCH FOR THE FAR WESTERN ZONES AND A WIND ADVISORY FOR THE REMAINDER OF THE CWA. AS MOVE INTO WEDNESDAY NIGHT...TEMPERATURES WILL BEGIN TO FALL DUE TO DYNAMIC COOLING UNDER THE UPR LVL LOW AS IT TRAVERSES THE WESTERN AND NORTHERN SECTIONS OF THE STATE. BEST ACCUMULATING SNOW PROBABILITIES WILL BE OVER THE SOUTHERN SAN JUANS AS UPSLOPE FLOW COMBINES WITH ABUNDANT MOISTURE AND COLD TEMPERATURES. SNOW ADVISORY WILL LIKELY BE ISSUED FOR ZONE 2 MAINLY FOR THE SOUTHERN SAN JUANS AS SNOW ACCUMULATIONS COULD BE AROUND 2 INCHES BELOW 7500 FEET AND 2 TO 5 INCHES ABOVE 7500 FEET. STILL IN MY THIRD PERIOD SO WILL ALLOW THE NEXT CREW AND PERHAPS THE MIDNIGHT SHIFT GET A COUPLE MORE RUNS BEFORE DECIDING FOR SURE ON ISSUANCE OF THE SNOW ADVY. SYSTEM EXITS THE STATE BY THURSDAY NIGHT...WITH THE REMAINDER OF THE FORECAST REMAINING DRY AND MILD. THE NEXT SYSTEM APPEARS TO AFFECT NEW MEXICO BY EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 48 61 35 55 / 10 40 30 10 GALLUP.......................... 51 58 31 53 / 10 30 20 10 GRANTS.......................... 44 59 30 54 / 10 30 20 10 GLENWOOD........................ 52 67 34 63 / 10 30 20 0 CHAMA........................... 30 49 24 44 / 30 60 60 50 LOS ALAMOS...................... 39 59 30 50 / 10 40 30 10 RED RIVER....................... 32 52 28 40 / 20 30 50 20 TAOS............................ 35 60 31 47 / 20 30 40 10 SANTA FE........................ 40 62 32 50 / 5 30 20 10 SANTA FE AIRPORT................ 43 65 34 52 / 5 30 20 10 ESPANOLA........................ 40 67 30 55 / 10 30 20 10 ALBUQUERQUE HEIGHTS............. 48 66 40 58 / 10 20 10 0 ALBUQUERQUE VALLEY.............. 43 68 35 60 / 10 20 10 0 ALBUQUERQUE FOOTHILLS........... 44 62 35 54 / 10 20 20 5 ALBUQUERQUE WEST MESA........... 45 68 37 60 / 10 30 20 5 SOCORRO......................... 44 71 40 63 / 5 20 20 0 SANDIA PARK/CEDAR CREST......... 40 60 29 50 / 10 20 20 0 MORIARTY/ESTANCIA............... 37 66 33 56 / 5 10 10 0 CARRIZOZO....................... 45 75 37 61 / 5 5 10 0 RUIDOSO......................... 43 69 39 57 / 5 5 10 0 RATON........................... 38 69 36 57 / 5 10 20 10 LAS VEGAS....................... 43 69 39 58 / 5 20 20 5 ROY............................. 44 73 39 59 / 5 5 10 10 CLAYTON......................... 49 77 42 62 / 5 5 5 10 SANTA ROSA...................... 46 79 40 66 / 5 5 5 0 TUCUMCARI....................... 54 83 48 71 / 5 5 5 0 FORT SUMNER..................... 50 82 46 70 / 5 5 5 0 CLOVIS.......................... 52 82 48 71 / 10 5 5 0 PORTALES........................ 52 83 49 73 / 10 5 5 0 ROSWELL......................... 53 83 51 76 / 10 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 12 PM TO 8 PM MDT WEDNESDAY FOR NMZ002-NMZ003- NMZ004-NMZ005-NMZ006-NMZ007-NMZ009-NMZ010-NMZ011-NMZ012-NMZ013- NMZ015-NMZ016-NMZ017-NMZ018-NMZ019-NMZ020-NMZ021-NMZ026. HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR NMZ001-NMZ008-NMZ014. RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR NMZ103-NMZ107- NMZ108. RED FLAG WARNING FROM 1 PM TO 7 PM MDT FOR NMZ103-NMZ104-NMZ107- NMZ108. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR NMZ104-NMZ108. && 16
Hazardous weather outlook, Apr 4, 6:00 AM MDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE APR 4 2006 NMZ001>021-026-051200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT TUE APR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... A STORM SYSTEM WILL SWING THROUGH NORTH AND CENTRAL NEW MEXICO WEDNESDAY THROUGH THURSDAY. AS IT APPROACHES...INCREASING SOUTHWEST WINDS AND LOW HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO THE EARLY EVENING ACROSS THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS AS WELL AS PORTIONS OF THE EAST CENTRAL PLAINS. STRONG WESTERLY WINDS LOOK TO RAKE THE FORECAST AREA WEDNESDAY...CONSEQUENTLY A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF EASTERN AND CENTRAL NEW MEXICO. ACCUMULATING SNOWS MAY AFFECT PORTIONS OF THE NORTHERN AND WESTERN MOUNTAINS MAINLY AT AND ABOVE 7500 FEET WEDNESDAY NIGHT AND EARLY THURSDAY WHEN THE STORM PASSES OVERHEAD. AS THE STORM EXITS TO THE EAST THURSDAY...POTENTIAL FOR GUSTY WEST TO NORTHWEST WINDS EXISTS...THEREFORE A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 99
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:05 AM MDT | Red Flag Warning | ABQ | 12 hr | |
| Apr 4, 3:13 PM MDT | Wind Advisory | ABQ | 31 hr | |
| Apr 4, 3:15 PM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 28 hr |
Nearby
High Wind Watches in New Mexico, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.